# SDR DALA2024121811811

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 62,271 hours, 32,455 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3129 DIRTY SOCK SMELL ON ARRIVAL WHEN ENGINES AT FLT IDLE. STARTED BETWEEN 5 TO 8 THOUSAND MSL. ODOR DETECTED BY FLT ATT ALSO. CORRECTIVE ACTION: T/S IAW A319 TSM 05-50-00-810-831-A & FOUND APU INLET PLENUM COMTAMINATED. COMPLETED WORK CARD 0550-9001-A320 FAM, WORK CARD 0550-2002. (6795800)
